Library Header Image
LSE Research Online LSE Library Services

On the complexity of ordered colorings

Gupta, Arvind, van den Heuvel, Jan, Manuch, Jan, Stacho, Ladislav and Zhao, Xiaohong (2008) On the complexity of ordered colorings. SIAM Journal on Discrete Mathematics, 22 (2). pp. 832-847. ISSN 0895-4801

Full text not available from this repository.
Identification Number: 10.1137/060676222


We introduce two variants of proper colorings with imposed partial ordering on the set of colors. One variant shows very close connections to some fundamental problems in graph theory, e.g., directed graph homomorphism and list colorings. We study the border between tractability and intractability for both variants.

Item Type: Article
Official URL:
Additional Information: © 2008 Society for Industrial and Applied Mathematics
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 18 Feb 2009 12:11
Last Modified: 20 Feb 2021 04:09

Actions (login required)

View Item View Item